# SDR SIMA2018070201

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 33,685 hours, 29,642 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESS FAILED AT 12000 FT. DEFERRED AUTO AND MANUAL MODES M PROCEDURES C/W. REF FIM TASK 21-31-00-810-801-A- FOUND AUTO/MAN SELECTION PUSHBUTTON SLOW TO ENGAGE/RELEASE. REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01. OPS CHECK GOOD.
